# SDR ZW0A0213001

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N725TW
- Make and model: Boeing 757231
- Aircraft serial: 30338
- Aircraft time: 8,152 hours, 2,815 cycles
- Engine: Pwa PW2037
- Engine time: 18,764 hours, 5,877 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF, DURING GEAR RETRACTION, THE NR 1 ENGINE STALLED AND ENGINE PARAMETERS STARTED FALLING OFF.  FLIGHT RETURNED TO LGA.  COMPRESSOR DAMAGE WAS FOUND DURING BORESCOPE AND THE ENGINE WAS REPLACED.  THE HPC 10TH - 11TH STATOR FAILED.
